# SDR UPS06146475

- Difficulty date: March 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAV EMERG LIGHT INOP.  RELAMPED WORKED OK.
